MAUDE Adverse Event Report: ABBOTT DIABETES CARE LTD FREESTYLE LIBRE 3; CONTINUOUS GLUCOSE MONITORING SYSTEM

ABBOTT DIABETES CARE LTD FREESTYLE LIBRE 3; CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number 72077-01
Medical Device Problem Codes Unable to Obtain Readings (1516); Application Program Problem (2880)
Health Effect - Clinical Codes Hypoglycemia (1912); Loss of consciousness (2418)
Date of Event 11/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been performed for the reported complaint and there was no indication that the product did not meet specification.The customer reported signal loss with freestyle libre 3 application.Per the abbott diabetes care compatibility guide, the reported configuration of ios 17.6.1 is not compatible with the customer's reported application.The latest revision of the compatibility guide is available to the customer on the abbott diabetes care website.As the compatibility guide is provided to the customer and the incompatible configurations were used, this complaint is not confirmed to use.The device manufacturing date does not apply.The date entered in section h4 is the date abbott diabetes care became aware of the event.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
An "incompatible os or incompatible device" issue was reported with the abbott diabetes care (adc) in use with an iphone 15, ios operating system version 17.6.1, and application version 3.6.1.11430.The customer reported that their app had a "signal loss" with the sensor therefore, the customer was not alerted of changes in their glucose levels.The customer experienced loss of consciousness and was unable to self-treat.The customer was given glucose by a non-healthcare professional and a healthcare professional.There was no report of death or permanent impairment associated with this event.

Brand Name
FREESTYLE LIBRE 3
Common Device Name
CONTINUOUS GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
ABBOTT DIABETES CARE LTD
range road
witney 12345 -700
UK  12345-7001
Manufacturer Contact
audra fuentes
1360 south loop road
alameda 94502-7001
5107495297
MDR Report Key20713321
Report Number2954323-2024-45474
Device Sequence Number9638354
Product Code QLG
UDI-Device Identifier00357599817008
UDI-Public00357599817008
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K212132
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72077-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Initial Report FDA Received Date11/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown